# SDR YENA20120822587

- Difficulty date: August 22, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000039
- Aircraft time: 17,401 hours, 10,470 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Module
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1414 JAX-BOS DIVERTED TO RDU, DUE TO FUEL FEED 1 FAULT POSTED INTERMITTENTLY DURING FLIGHT QRH PROCEDURES BOTH MAIN MOTIVE FLOW PUMPS 1 AND 2 WERE INDICATED TO BE FAILING.  THE AC PUMP WAS NOT AUTOMATICALLY COMING ON TO BACK UP PUMP 2.  YET THE DC FUEL PUMP WAS COMING ON THE DC FUEL PUMP SHOULD NOT HAVE COME ON AT ALL.  FOUND FAULT CODE 24611004ESP1 PER FIM.  REMOVED AND REPLACED SPDA 2 ASCM COMM MODULE 10 CARD IAW AMM 24-61-08 PERFORMED FIM TASK 24-61-00-810-887-A.
